Advanced search

Packing and covering groups with subgroups.

D JUNGNICKEL and Leo Storme (UGent)
(2001) JOURNAL OF ALGEBRA. 239(1). p.191-214
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
JUNGNICKEL, D, and Leo Storme. 2001. “Packing and Covering Groups with Subgroups.” Journal of Algebra 239 (1): 191–214.
APA
JUNGNICKEL, D., & Storme, L. (2001). Packing and covering groups with subgroups. JOURNAL OF ALGEBRA, 239(1), 191–214.
Vancouver
1.
JUNGNICKEL D, Storme L. Packing and covering groups with subgroups. JOURNAL OF ALGEBRA. 2001;239(1):191–214.
MLA
JUNGNICKEL, D, and Leo Storme. “Packing and Covering Groups with Subgroups.” JOURNAL OF ALGEBRA 239.1 (2001): 191–214. Print.
@article{168724,
  author       = {JUNGNICKEL, D and Storme, Leo},
  issn         = {0021-8693},
  journal      = {JOURNAL OF ALGEBRA},
  language     = {eng},
  number       = {1},
  pages        = {191--214},
  title        = {Packing and covering groups with subgroups.},
  volume       = {239},
  year         = {2001},
}

Web of Science
Times cited: